• DocumentCode
    3227880
  • Title

    Controllability Problem of Three Dimensional Control Systems in Cylindrical Coordinates

  • Author

    Ruilin Yu ; Lei Guo ; Hongxing Zhou

  • Author_Institution
    Sch. of Math. & Syst. Sci., Shandong Univ., Jinan
  • Volume
    2
  • fYear
    2008
  • fDate
    20-22 Oct. 2008
  • Firstpage
    974
  • Lastpage
    978
  • Abstract
    In the present paper, the controllability problem for three dimensional parabolic control systems with nonlinear boundary is discussed. The nonlinear item only satisfies the local Lipschitz condition. The step function is applied to the approximate controllability problem of corresponding linear system and an explicit expression of control is provided. Based on the result of linear systems, the approximate controllability problem of nonlinear systems is solved.
  • Keywords
    controllability; linear systems; nonlinear control systems; parabolic equations; 3D parabolic control systems; controllability problem; cylindrical coordinates; linear system; nonlinear boundary; nonlinear systems; step function; Control systems; Controllability; Differential equations; Linear approximation; Linear systems; Mathematics; Nonlinear control systems; Nonlinear equations; Nonlinear systems; Paper technology; controllability; nonlinear boundary; parabolic equation; step function;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Intelligent Computation Technology and Automation (ICICTA), 2008 International Conference on
  • Conference_Location
    Hunan
  • Print_ISBN
    978-0-7695-3357-5
  • Type

    conf

  • DOI
    10.1109/ICICTA.2008.431
  • Filename
    4659908